# SDR REXA201100105

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP OUTBOARD FLAP VANE CAP CHAFED BEYOND LIMITS.  PERFORMED A MAJOR REPAIR TO THE RIGHT INBOARD FLAP OUTBOARD FLAP VANE CAP IAW ENGINEERING ORDER 601R-57-20490A.
